# SDR SWI2025F01465

- Difficulty date: October 2, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N262SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000714
- Aircraft time: 16,567 hours, 13,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND I/B SEAT TRACK AT FR 17 HAS CORROSION.  (C-CHECK RO 10/28/2025) REMOVED AND REPLACED RIGHT HAND I/B SEAT TRACK AT FR12-20. REF EMB SRM 51-40-08.O.E.M. PART INSTALLED NO CHANGE TO WEIGHT AND BALANCE
